He doesnt really like how it makes him "feel" but we have all seen a change in mood for the better. Is this "feeling" something that will pass once his body becomes acclimated? He has had a couple of good days, and is having a down one today. Is swinging normal this early on as well?
Could you please ask your son to elaborate on "weird"? Wellbutrin can aggravate anxiety. Does he feel anxious?
Yes, it can take a while (few weeks) for this type of medication to build up in ones system. So he may have some down days for a little while.
I would keep a close eye on him and ask him to let you know honestlyhow he feels for the next few days. Wellbutin has been known to make some people feel more anxious, but it also makes others feel confused an even sedated. What you want to be careful of is the fact that Wellbutrin can cause some people to feel/become suicidal. If your son starts expressing anything like that, then by all mwans notify his doctor immediately. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2010 • 2 answers
Posted 29 Feb 2012 • 2 answers
My 18 ye old son is taking cipralix and wellbutrin. Wellbutrin was started 6 weeks ago at 150 mg and
Posted 18 Feb 2013 • 1 answer
Posted 4 May 2015 • 2 answers
Posted 2 Jan 2017 • 2 answers